Hermite-Hadamard Type Inequalities for MN-Convex Functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Hermite-Hadamard Type Inequalities for MN-Convex Functions. The Australian Journal of Mathematical Analysis and Applications, 18 (1). pp. 1-123. ISSN 1449-5910

Item type Article
URI https://vuir.vu.edu.au/id/eprint/43926
Official URL https://ajmaa.org/cgi-bin/paper.pl?string=v18n1/V1...
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; convex functions; approximation theory; mathematical inequalities
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login